×

zbMATH — the first resource for mathematics

Formation of singularities in relativistic fluid dynamics and in spherically symmetric plasma dynamics. (English) Zbl 0973.76100
Chen, Gui-Qiang (ed.) et al., Nonlinear partial differential equations. Proceedings of the international conference, Evanston, IL, USA, March 21-24, 1998. Providence, RI: American Mathematical Society. Contemp. Math. 238, 151-161 (1999).
The authors show that classical solutions to partial differential equation have to break in a finite time by formation of singularities (shock discontinuities) in relativistic fluid dynamics and in spherically symmetric plasma dynamics.
For the entire collection see [Zbl 0928.00034].

MSC:
76Y05 Quantum hydrodynamics and relativistic hydrodynamics
76X05 Ionized gas flow in electromagnetic fields; plasmic flow
35Q72 Other PDE from mechanics (MSC2000)
PDF BibTeX XML Cite
Full Text: arXiv